MAUDE Adverse Event Report: ABBOTT DIAGNOSTICS SCARBOROUGH, INC. ID NOW COVID-19 2.0 TEST KIT 24T (EUA); SIMPLE POINT-OF-CARE DEVICE TO DETECT SAR-COV-2 NUCLEIC ACID TARGETS

ABBOTT DIAGNOSTICS SCARBOROUGH, INC. ID NOW COVID-19 2.0 TEST KIT 24T (EUA); SIMPLE POINT-OF-CARE DEVICE TO DETECT SAR-COV-2 NUCLEIC ACID TARGETS
Catalog Number 192-000
Medical Device Problem Code False Positive Result (1227)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/01/2024
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported five (5) false positive results with the id now covid-19 assay 2.0 performed on multiple patients on an unknown date on unknown sample types.This mfr.Report addresses test four (4) of five (5).The customer reported a false positive result with the id now covid-19 assay 2.0 performed on an unknown date on an unknown sample type.Confirmation testing was performed via pcr (platform: unknown) on the same day which generated a negative result.No additional patient information, including treatment and outcome, was provided.
 
Additional Manufacturer Narrative
B3: the date provided is an approximation as the exact event date was not provided.D2a: simple point-of-care device to detect sar-cov-2 nucleic acid targets from clinical specimens in near-patient settings testing was performed at abbott diagnostics scarborough, inc.On retained kit lot 1107811 with internal positive quality control samples and negative quality control swabs.All test results were valid and performed as expected.Additionally, the manufacturing records and quality control release testing was reviewed for test kit part number 192-000/ lot 1107811, test base part number 192-430/ lot 1107811.The lot met the required release specifications.A review of the complaints reported as false positive patient results (confirmed and unconfirmed, conflicting results) related to kit lot 1107811 showed that the complaint rate is (b)(4).Abbott diagnostics scarborough was unable to determine the exact root cause of the reported issue, however it could have possibly been related to sample interface.

Brand Name
ID NOW COVID-19 2.0 TEST KIT 24T (EUA)
Common Device Name
SIMPLE POINT-OF-CARE DEVICE TO DETECT SAR-COV-2 NUCLEIC ACID TARGETS
Manufacturer (Section D)
ABBOTT DIAGNOSTICS SCARBOROUGH, INC.
10 southgate road
scarborough ME 04074
Manufacturer Contact
rachel blackwell
10 southgate road
scarborough, ME 04074
6613888803
MDR Report Key19639618
Report Number1221359-2024-00437
Device Sequence Number8672987
Product Code QWR
UDI-Device Identifier00811877011354
UDI-Public(01)00811877011354(17)240310(10)1107811
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K221925
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/28/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/10/2024
Device Catalogue Number192-000
Device Lot Number1107811
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/18/2024
Initial Report FDA Received Date06/28/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/08/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown